# SDR DL72K961761

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE LT SIDE F-N COCKPIT WINDOW POST.  REPAIRED PER S/B 737-53-0086, REV 11 IN ACCORDANCE WITH A.D. 93-05-17 AND 90-06-09.
